A 17-year-old male asked:
I read that accutane can cause hair loss due to vitamin a, but that topical tretinoin cream can cause hair regrowth. how does this make sense?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 41 years experience
It doesn't: Because this is not the case, may be with some anecdotal cases, but not the norm or a common effect or side effect, the drug works on the sebaceous glands not the hair follicles.
Created for people with ongoing healthcare needs but benefits everyone.
1.7k viewsAnswered >2 years ago
Last updated Jan 16, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.